IJPAM: Volume 72, No. 2 (2011)
FUZZY -NORMED LINEAR SPACES
Department of Mathematics
Hyderabad-500004, AP, INDIA
Abstract. The aim of this paper is to give the set of all -best approximations on fuzzy -normed linear spaces and prove some theorems in the sense of Vaezpour and Karimi .
Received: August 10, 2011
AMS Subject Classification: 46A30, 46S40, 46A70, 54A40
Key Words and Phrases: -normed linear spaces, fuzzy -norms, -best approximation, -proximinal set, -chebyshev set
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395